# SDR SIMA20140206007

- Difficulty date: February 6, 2014
- Submitted: March 26, 2014
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- Aircraft time: 34,156 hours, 30,786 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Holder
- Part number: 20131A
- Part serial: 103136
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY HOLDER ASSEMBLY 2013-1A SN 103136  FAILED OPERATIONAL CHECK.  REMOVED BATTERY HOLDER ASSEMBLY 2013-1A SN 103136, FAILED OPERATIONAL CHECK.
